MathSciNet Relay Station
MathSciNet bibliographic data
MR866269 (88e:57021) 57N65 (55M05)
Kawauchi, Akio Three dualities on the integral homology of infinite cyclic coverings of manifolds. Osaka J. Math. 23 (1986), no. 3, 633–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement